# SDR SWAA2025030491883

- Difficulty date: January 31, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 500C AT LEVEL STR26L FWD FACE AT FWD CARGO COMPARTMENT 2025-93322 <[01].  REPLACED ANGLE - CLIP LOCATED BS 500C AT LEVEL STR26L FWD FACE AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED ANGLE - CLIP LOCATED BS 500C AT LEVEL STR26L FWD FACE AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 5 REV B. SEE INDIVIDUAL SIGN OFF BELOW.
